# SDR P5CA9700876

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW FWD OF NR 6 SPOILER O/B AREA UPPER T/E ACCESS PANEL I/B AREA DELAMINATED.  REPAIRED PER BOEING SRM 51-40-13.
